# SDR P5CA2019060600118

- Difficulty date: June 4, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 77,566 hours, 13,205 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, E, J
- Precautionary procedure: C

## Discrepancy

AT TAKEOFF, ENGINE 1 OR 2 COMPRESSOR STALL, YAW TO LEFT, SEVERAL LOUD BANGS. #1 ENG ACCELERATED MORE QUICKLY THAN OTHERS. ABORTED TAKEOFF WITH NO LIMITS EXCEEDED.  INSPECTED BOTH ENGINE 1 AND 2 FOR DEFECTS. NO DEFECTS FOUND FOR ENGINE 2. FOUND METAL AND DEBRIS IN TAIL PIPE FOR ENGINE 1. REF WO 52350, REMOVED AND REPLACED ENGINE IAW AMM 71-00-02/401. ALL OPS AND LEAK CHECK NORMAL.
